# SDR TSAA0926006

- Difficulty date: July 7, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Part serial: 20665
- Condition: Defective
- Location: Aft Cargo Pit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE PARKED ON RAMP POST ARRIVAL WITH GROUND POWER ENGAGED AND ENGINE SHUTDOWN, THE AFT CARGO SMOKE WARNING LIGHT ON THE FIRE DETECTION/PROTECTION CENTER CONSOLE PANEL, MASTER FILE WARNING AND BELL ILLUMINATED / SOUNDED.  REPLACED AFT CARGO SMOKE DETECTOR IAW AMM 26-16-11. OPS CHECK NORMAL. AIRCRAFT RETURNED TO SERVICE.
